... the interactions
I would advise you to steer clear of this combination, there are so many potential interaction risks, and the rare possibility of contracting serotonin syndrome isn't worth it, this can stay with you long after stopping the medications... I just think you will end up feeling much worse than you did before, when i'm imagining you are considering taking Phentermine to feel better? Ask your doctor for a different option...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Dec 2010 • 1 answer
Posted 23 Apr 2013 • 1 answer
I've been taking Citalopram for a little over a month. The only side effects I have are off the wall
Posted 15 Aug 2013 • 3 answers
I am taking citalopram 20mg for 2 weeks now ,i think I have had every side effect sick , no appitite
Posted 24 May 2014 • 2 answers
Posted 29 Jul 2014 • 6 answers